# SDR HYIA201419003

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: 402C0304
- Aircraft time: 30,384 hours, 12,892 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HEAVY FUEL SMELL IN CABIN.  INSPECTED THE CABIN, BOTH WINGS & NOSE BAGGAGE COMPARTMENT FOR ANY EVIDENCE OF FUEL LEAK.  NO DEFECTS NOTED.
